http://dx.doi.org/10.3390/jrfm7020045">
 

Document Type

Journal Article

Department/Unit

Department of Economics

Title

International diversification versus domestic diversification: Mean-variance portfolio optimization and stochastic dominance approaches

Language

English

Publication Date

2014

Source Publication Title

Journal of Risk and Financial Management

Volume

7

Issue

2

Start Page

45

End Page

66

Publisher

MDPI

ISSN (print)

19118066

ISSN (electronic)

19118074

This document is currently not available here.

Share

COinS